Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The Hyers–Ulam–Aoki Type Stability of Some Functional Equations on Banach Lattices

Tom 63 / 2015

Nutefe Kwami Agbeko Bulletin Polish Acad. Sci. Math. 63 (2015), 177-184 MSC: Primary 39B82; Secondary 46B30, 46B42. DOI: 10.4064/ba63-2-6

Streszczenie

In Agbeko (2012) the Hyers–Ulam–Aoki stability problem was posed in Banach lattice environments with the addition in the Cauchy functional equation replaced by supremum. In the present note we restate the problem so that it relates not only to supremum but also to infimum and their various combinations. We then propose some sufficient conditions which guarantee its solution.

Autorzy

  • Nutefe Kwami AgbekoInstitute of Mathematics
    University of Miskolc
    3515 Miskolc-Egyetemváros, Hungary
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek